MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0576-01
Medical Device Problem Codes Pacing Problem (1439); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
(b)(6), cvicu called into emergency support program line to request assistance with a fiber optic sensor failure alarm on a cardiosave console during use.(b)(6) reports removing the fo sensor cable in response to the alarm, after which the transduced arterial pressure displays a waveform with no numerical values.She attempts initial troubleshooting prior to contacting the clinical support line by switching to a different pump, however, the arterial waveform is flat with no numeric values.Esp personnel guide (b)(6) through aspirating and flushing the inner lumen, which does not improve the ap waveform.Esp personnel then walk her through troubleshooting the transducer setup using a new cable and ensuring all connections are properly secured.There is no change in ap waveform.Esp personnel recommend replacing the transducer setup entirely.(b)(6) confirms the pressure values and waveforms are now restored and appropriate following this intervention.The bedside team agrees to secure, coil, and label the fo cable with do not use and return the catheter when no longer needed.No harm or injury to the patient was reported.

Brand Name
SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24838384
Report Number2248146-2026-0000866
Device Sequence Number17648964
Product Code DSP
UDI-Device Identifier10607567108605
UDI-Public(01)10607567108605(10)3000511517(17)281105(11)251105
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0576-01
Device Catalogue Number0684-00-0576-01
Device Lot Number3000511517
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE
Patient Age54 YR
Patient SexMale
Patient Weight110 KG